# SDR CALA2018011900230

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 70,867 hours, 16,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE BATTERY PACK .  OP CHECKED NORMAL IAW AMM 33-51-07.
